Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Afterword: Dynamical zeta functions for Axiom A flows


Authors: Semyon Dyatlov and Colin Guillarmou
Journal: Bull. Amer. Math. Soc. 55 (2018), 337-342
MSC (2010): Primary 37D20
DOI: https://doi.org/10.1090/bull/1628
Published electronically: April 18, 2018
Link to the article that is the subject of this afterword: Bull. Amer. Math. Soc., 73 (1967), no. 6, 747--817
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: This afterword addresses the previously published article ``Differentiable dynamical systems'' by S. Smale, which appeared in the Bulletin of the American Mathematical Society (N.S.), 73 (1967), no. 6, 747-817.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 37D20

Retrieve articles in all journals with MSC (2010): 37D20


Additional Information

Semyon Dyatlov
Affiliation: Department of Mathematics, University of California, Berkeley, California
Email: dyatlov@math.berkeley.edu

Colin Guillarmou
Affiliation: Laboratoire de Mathématiques d’Orsay, Faculté des Sciences d’Orsay Université Paris-Sud, F-91405 Orsay Cedex, France
Email: cguillar@math.cnrs.fr

DOI: https://doi.org/10.1090/bull/1628
Received by editor(s): March 19, 2018
Published electronically: April 18, 2018
Additional Notes: This research of the first author was conducted during the period he served as a Clay Research Fellow.
The second author was partially supported by the ANR project ANR-13-JS01-0006 and by the ERC consolidator grant IPFLOW
Article copyright: © Copyright 2018 American Mathematical Society

American Mathematical Society